# SDR CALA2018032901049

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,203 hours, 18,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N524661
- Condition: Corroded
- Location: Bs 1676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON THE MAIN CABIN FLOORBEAM ANGLE UPPER SURFACE AT BS 1676,  LBL 53 - 04. BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DETAIL III, ALLOWABLE DAMAGE 1.  REMOVED AND REPLACED, THE FLOORBEAM ANGLE IAW DRAWING 146N5246.
